MAUDE Adverse Event Report: Thoratec Corporation THORATEC® HEARTMATE®, LVAS IMPLANT KIT (WITH SEALED GRAFTS); Ventricular (Assist) Bypass

Thoratec Corporation THORATEC® HEARTMATE®, LVAS IMPLANT KIT (WITH SEALED GRAFTS); Ventricular (Assist) Bypass
Model Number 106015
Medical Device Problem Codes Mechanical Problem (1384); Decreased Pump Speed (1500)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction

Brand Name
THORATEC® HEARTMATE®, LVAS IMPLANT KIT (WITH SEALED GRAFTS)
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50201838
Report Number2916596-2026-2918745
Device Sequence Number18710666
Product Code DSQ
UDI-Device Identifier00813024011224
UDI-Public(01)00813024011224(17)191130
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P060040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2019
Device Model Number106015
Device Catalogue Number106015
Device Lot Number5844402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight182 LB